Data di Pubblicazione:
2018
Citazione:
Eckardt Surfaces / De La Rosa-Navarro, B.l., Failla, G., Frias-Medina, J.b., Lahyane, M., Utano, R.. - In: FUNDAMENTA MATHEMATICAE. - ISSN 0016-2736. - 243:2(2018), pp. 195-208. [10.4064/fm424-12-2017]
Abstract:
Effective construction of some Eckardt surfaces is given. In particular, not only their Picard number may be big but also an anticanonical divisor may have a very large number of irreducible components. Furthermore, the question about goodness position of the points over which these surfaces are built is handled.
Tipologia CRIS:
1.1 Articolo in rivista
Elenco autori:
De La Rosa-Navarro, Bl; Failla, Gioia; Frias-Medina, Jb; Lahyane, M; Utano, R
Link alla scheda completa:
Pubblicato in: